# SDR 04007680

- Difficulty date: January 7, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 3,293 hours, 2,678 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4916406
- Part serial: 01619
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

DURING CLIMB OF FLIGHT 7250 CREW REPORTED GROUND AND FLIGHT SPOILER FAULTS.  CREW RETURNED TO IAD AND FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE NR 1 SPOILER ELECTRONIC CONTROL UNIT WAS FOUND FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
